I was taking adderal 30 mg every other day or every two days for like 7 months the most I have to stop cold turkey (no insurance) and I have been having the worst withdrawl symptoms it started April 20th I had anxiety and heart pallipiatations then the heart pallipiatations went away now I have no appetite since April 22 I can't eat anything! Also very dizzy I have nausea every morning I need to eat I used to have a really good appetite. I purchased insurance again because this process had been hell and can't go through it alone drs did bloodwork and all kinds of tests and in healthy overall he said that my hornmones may be out of wack and give my body time to heal maybe another 3 weeks. My question is has anyone been through this situation? Or how long will it take to go away?
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Sep 2009 • 1 answer
Posted 24 Apr 2011 • 1 answer
Posted 13 Jan 2013 • 6 answers
Posted 28 Apr 2013 • 1 answer
Posted 7 Aug 2016 • 0 answers